# SDR IPXA3M77463

- Difficulty date: February 25, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 55,870 hours, 9,843 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2892502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT WING FIXED L/E BEADED DOUBLER CRACKED AT APPROX  XOS 496.     REPAIRED  BEADED DOUBLER IAW SRM 57-40-02, REPAIR 15, FIG 203.
